# SDR UIEA2017072501298

- Difficulty date: July 25, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 84,783 hours, 22,021 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Filter
- Condition: Dirty
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE BLEED OFF EICAS MESSAGE.  PERFORMED FIM 36-10 F/T 838,  CLEANED PRSOV FILTERS IAW AMM 36-11-09-002 PRSOV OPS CHECKED TEST NORMAL.ON ENGINE RUN UP.
